# SDR SWAA2021042766170

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,353 hours, 38,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT CARGO FLOOR HAS A DAMAGE / REMOVED AND REPLACED AFT CARGO FLOOR PANEL IAW AMM 25-52-10. NO FURTHER DEFECTS NOTED.
